# SDR IPXA2017031215020

- Difficulty date: February 26, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70493
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FWD. CARGO BAY AT BS 6-50, LONGERON 41L,INTERCOSTAL FOUND CRACKED.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-35-01, AND SRM 51-33-01.
